# SDR 9501989863

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lock Arm
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO RELEASE THE TAILCONE USING THE INTERIOR HANDLE.  ALSO, FOUND THE UPPER LEFT LOCK ARM WORN.  ADJUSTED HANDLE AND REPLACED/RE-RIGGED THE LOCK ARM.  CHECKED OK.
